Recent Issues

Volume 23
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
Other MSP Journals
In  Forthcoming  Issues
The Gamma and Strominger--Yau--Zaslow conjectures: a tropical approach to periods

Mohammed Abouzaid, Sheel Ganatra, Hiroshi Iritani, Nick Sheridan

Closed ideal planar curves

Ben Andrews, James McCoy, Glen Wheeler, Valentina-Mira Wheeler

GL(2,R)-invariant measures in marked strata: generic marked points, Earle-Kra for strata, and illumination

Paul Apisa

Asymmetric L-space knots

Kenneth L. Baker, John Luecke

A gluing formula for families Seiberg-Witten invariants

David Baraglia, Hokuto Konno

Anomalous partially hyperbolic diffeomorphisms III: abundance and incoherence

Christian Bonatti, Andrey Gogolev, Andy Hammerlindl, Rafael Potrie

The quantum tropical vertex

Pierrick Bousseau

DR/DZ equivalence conjecture and tautological relations

Alexandr Buryak, Jérémy Guéré, Paolo Rossi

On the non-realizability of braid groups by homeomorphisms

Lei Chen

The fundamental group of compact Kähler threefolds

Benoît Claudon, Andreas Höring, Hsueh-Yung Lin

Classification of tight contact structures on surgeries on the figure-eight knot

James Conway, Hyunki Min

Torsion contact forms in three dimensions have two or infinitely many Reeb orbits

Daniel Cristofaro-Gardiner, Michael Hutchings, Daniel Pomerleano

Sutured manifolds and polynomial invariants from higher rank bundles

Aliakbar Daemi, Yi Xie

Geodesic stability, the space of rays, and uniform convexity in Mabuchi geometry

Tamás Darvas, Chinh H. Lu

Geometry of compact complex manifolds associated to generalized quasi-Fuchsian representations

David Dumas, Andrew Sanders

Floer homology, group orderability, and taut foliations of hyperbolic 3-manifolds

Nathan M. Dunfield

Corrigendum to Boundaries and Automorphisms of Hierarchically Hyperbolic Spaces

Matthew Gentry Durham, Mark F. Hagen, Alessandro Sisto

Resolution of singularities and geometric proofs of the Lojasiewicz inequalities

Paul M. N. Feehan

Reflection positivity and invertible topological phases

Daniel S. Freed, Michael J. Hopkins

Taming the pseudoholomorphic beasts in $\mathbb{R} \times (S^1 \times S^2)$

Chris Gerig

Pluripotential Kähler-Ricci flows

Vincent Guedj, Chinh H. Lu, Ahmed Zeriahi

Homological eigenvalues of lifts of pseudo-Anosov mapping classes to finite covers

Asaf Hadari

Hodge theory of the Goldman bracket

Richard Hain

New differential operator and non-collapsed RCD spaces

Shouhei Honda

Kähler groups and subdirect products of surface groups

Claudio Llosa Isenrich

Recognition of being fibered for compact 3-manifolds

Andrei Jaikin-Zapirain

Contact handles, duality, and sutured Floer homology

András Juhász, Ian Zemke

The Morel-Voevodsky localization theorem in spectral algebraic geometry

Adeel Khan

Edge stabilization in the homology of graph braid groups

Ben Knudsen, Byung Hee An, Gabriel C. Drummond-Cole

HF=HM I : Heegaard Floer homology and Seiberg-Witten Floer homology

Çağatay Kutluhan, Yi-Jen Lee, Clifford Henry Taubes

HF=HM IV: The Sieberg-Witten Floer homology and ech correspondence

Çağatay Kutluhan, Yi-Jen Lee, Clifford Henry Taubes

HF=HM II revision

Çağatay Kutluhan, Yi-Jen Lee, Clifford Henry Taubes

HF = HM V: Seiberg-Witten-Floer homology and handle additions

Çağatay Kutluhan, Yi-Jen Lee, Clifford Henry Taubes

HF=HM III:Holomorphic curves and the differential for the ech/Heegaard Floer correspondence

Çağatay Kutluhan, Yi-Jen Lee, Clifford Henry Taubes

Bridge trisections in CP^2 and the Thom conjecture

Peter Lambert-Cole

Khovanov homotopy type, Burnside category, and products

Tyler Lawson, Robert Lipshitz, Sucharit Sarkar

Min-max minimal disks with free boundary in Riemannian manifolds

Longzhi Lin, Ao Sun, Xin Zhou

Toric geometry of G2-manifolds

Thomas Madsen, Andrew Swann

Rigidity of mapping class group actions on $S^1$

Kathryn Mann, Maxime Wolff

Conical metrics on Riemann surfaces, I: the compactified configuration space and regularity

Rafe Mazzeo, Xuwen Zhu

Euler characteristics of Gothic Teichmüller curves

Martin Möller, David Torres-Teigell

Reidemeister torsion, complex volume, and Zograf infinite product for hyperbolic 3-manifolds

Jinsung Park

Coalgebraic Formal Curve Spectra and Spectral Jet Spaces

Eric Peterson

Moduli of stable maps in genus one and logarithmic geometry I

Dhruv Ranganathan, Keli Santos-Parker, Jonathan Wise

The classification of Lagrangians nearby the Whitney immersion

Georgios Dimitroglou Rizell

Versality of the relative Fukaya category

Nick Sheridan

Appearance of stable minimal spheres along the Ricci flow in positive scalar curvature

Antoine Song

Trees of metric compacta and trees of manifolds

Jacek Świątkowski

Trees of manifolds as boundaries of spaces and groups

Jacek Świątkowski

A construction of the quantum Steenrod squares and their algebraic relations

Nicholas Wilkins